Alert archive / New Mexico / Red Flag Warnings in 2006
Red Flag Warning 29, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 4, 2006, 7:05 AM MDT. It took effect at Apr 4, 2006, 1:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2006, 7:05 AM MDT (13:05 UTC)
- In effect from
- Apr 4, 2006, 1:00 PM MDT
- Expired
- Apr 4, 2006, 7:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 041305 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 705 AM MDT TUE APR 4 2006 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR PORTIONS OF NORTHEAST HIGHLANDS...ESTANCIA VALLEY AND WESTERN THIRD OF THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR THE EASTERN PLAINS WHICH CONTAINS EASTERN PORTIONS OF THE NORTHEAST HIGHLANDS AND ESTANCIA VALLEY DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FOR THURSDAY FOR PORTIONS OF THE NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .WINDY TO VERY WINDY PATTERN SHAPING UP FOR THE NEXT THREE DAYS. VIGOROUS TROUGH OF LOW PRESSURE WILL INCREASE THE WINDS ALOFT FROM WEST TO EAST TODAY. THIS TROUGH WILL EDGE CLOSER TO NEW MEXICO TONIGHT AND WEDNESDAY PROVIDING GUSTS BETWEEN 40 TO 50 MPH. THE TROUGH WILL BE OVERHEAD WEDNESDAY NIGHT INTO THURSDAY WITH GUSTS BETWEEN 40 TO 50 MPH EAST OF THE CENTRAL MOUNTAINS. WINDS WILL GRADUALLY DECLINE FROM WEST TO EAST LATE THURSDAY INTO FRIDAY AS THE SYSTEM PULLS OFF TO THE EAST. HUMIDITIES ARE EXPECTED TO BE THE LOWEST ON TUESDAY ALONG THE INTERSTATE 25 CORRIDOR..STRETCHING SOUTH THROUGH THE ESTANCIA VALLEY. CRITICAL CONDITIONS MAY BE MET FOR 1 TO 2 HOURS ACROSS WESTERN PORTIONS OF THE NORTHEAST PLAINS ON TUESDAY. HUMIDITIES ON WEDNESDAY ARE EXPECTED TO REMAIN IN THE MID TO LOW TEENS FROM THE LOWER ELEVATIONS OF THE EAST SLOPES OF THE CENTRAL MOUNTAINS EASTWARD TO THE TEXAS STATE LINE. CRITICAL CONDITIONS MAY OCCUR FOR 1 TO 2 HOURS ACROSS PORTIONS OF THE RIO GRANDE VALLEY TODAY AND ON WEDNESDAY. FOR THURSDAY...LOOK FOR LOW HUMIDITIES TO AFFECT SOUTHERN AND EASTERN PORTIONS OF THE FORECAST AREA BUT THE MOST CRITICAL FIRE WEATHER CONDITIONS WILL BE FOUND ACROSS FAR EASTERN AREAS. NMZ103-107-050100- /O.UPG.KABQ.FW.A.0024.060404T1900Z-060405T0000Z/ /O.NEW.KABQ.FW.W.0029.060404T1900Z-060405T0100Z/ /O.CON.KABQ.FW.A.0025.060405T1900Z-060406T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 705 AM MDT TUE APR 4 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. THE FAVORED AREAS WILL BE FOUND BELOW 8000 FEET TODAY WHICH INCLUDES THE INTERSTATE 25 AND 40 CORRIDORS AS WELL AS THE ESTANCIA VALLEY. THE FAVORED AREAS ON WEDNESDAY WILL BE FOUND ACROSS THE CHUPADERA MESA AS WELL AS FAR EASTERN PORTIONS OF THE NORTHEAST HIGHLANDS AND ESTANCIA BASIN. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ NMZ108-050100- /O.NEW.KABQ.FW.W.0029.060404T1900Z-060405T0100Z/ /O.CON.KABQ.FW.A.0025.060405T1900Z-060406T0100Z/ /O.CON.KABQ.FW.A.0026.060406T1700Z-060407T0000Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 705 AM MDT TUE APR 4 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. FAVORED AREAS WILL BE OVER THE WESTERN THIRD OF THE EAST CENTRAL PLAINS INCLUDING GUADALUPE COUNTY. LOOK FOR CRITICAL TO NEAR CRITICAL HUMIDITIES BETWEEN 12 TO 17 PERCENT WITH GUSTS BETWEEN 45 TO 50 MPH ON WEDNESDAY ACROSS THE EAST CENTRAL PLAINS. STRONG WINDS WILL REMAIN ON THURSDAY WITH HUMIDITIES DROPPING INTO THE LOW TO MID TEENS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ NMZ104-050100- /O.CON.KABQ.FW.A.0025.060405T1900Z-060406T0100Z/ /O.CON.KABQ.FW.A.0026.060406T1700Z-060407T0000Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 705 AM MDT TUE APR 4 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. LOOK FOR CRITICAL TO NEAR CRITICAL HUMIDITIES BETWEEN 12 TO 17 PERCENT WITH GUSTS BETWEEN 45 TO 50 MPH ON WEDNESDAY ACROSS THE NORTHEAST PLAINS. STRONG WINDS WILL REMAIN ON THURSDAY WITH HUMIDITIES DROPPING INTO THE LOW TO MID TEENS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ 23
2 follow-up statements
000 WWUS85 KABQ 042115 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 315 PM MDT TUE APR 4 2006 ...RED FLAG WARNING IN EFFECT UNTIL 7PM THIS EVENING FOR PORTIONS OF NORTHEAST HIGHLANDS...ESTANCIA VALLEY AND WESTERN THIRD OF THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT WEDNESDAY AFTERNOON TO EARLY EVENING FOR THE EASTERN PLAINS WHICH CONTAINS EASTERN PORTIONS OF THE NORTHEAST HIGHLANDS AND ESTANCIA VALLEY DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FOR THURSDAY FOR PORTIONS OF THE NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .STRONG WINDS AND CRITICAL TO NEAR CRITICAL HUMIDITIES WILL AFFECT EASTERN PORTIONS OF THE FORECAST AREA THROUGH THE NEXT FEW DAYS. THIS IS IN RESPONSE TO A VIGOROUS UPPER LEVEL TROUGH WHICH WILL GRADUALLY CROSS THE AREA TONIGHT...WEDNESDAY INTO THURSDAY. GUSTS UP TO 50 MPH WILL BE POSSIBLE ON WEDNESDAY ACROSS MOST OF THE FORECAST AREA BUT HUMIDITIES WILL BE THE LIMITING FACTOR FOR FIRE WEATHER STATEMENTS. MUCH LOWER HUMIDITIES ARE EXPECTED ON THURSDAY ALTHOUGH WIND WILL BE THE LIMITING FACTOR ACROSS SOME AREAS. LOOK FOR THE STRONGEST WINDS ON THURSDAY TO BE ACROSS EASTERN AREAS. NMZ108-050100- /O.UPG.KABQ.FW.A.0025.060405T1900Z-060406T0100Z/ /O.NEW.KABQ.FW.W.0030.060405T1900Z-060406T0100Z/ /O.CON.KABQ.FW.W.0029.000000T0000Z-060405T0100Z/ /O.CON.KABQ.FW.A.0026.060406T1700Z-060407T0000Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 315 PM MDT TUE APR 4 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. FAVORED AREAS THIS AFTERNOON WILL BE FOUND ACROSS FAR THE WESTERN PORTIONS OF THE EAST CENTRAL PLAINS INCLUDING GUADALUPE COUNTY. LOOK FOR CRITICAL TO NEAR CRITICAL HUMIDITIES BETWEEN 12 TO 17 PERCENT WITH GUSTS BETWEEN 40 TO 50 MPH ON WEDNESDAY ACROSS THE EAST CENTRAL PLAINS. STRONG WINDS WILL REMAIN ON THURSDAY WITH HUMIDITIES DROPPING INTO THE LOW TO MID TEENS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS AND THE FIRE WEATHER WATCH. $$ NMZ103-107-050100- /O.UPG.KABQ.FW.A.0025.060405T1900Z-060406T0100Z/ /O.NEW.KABQ.FW.W.0030.060405T1900Z-060406T0100Z/ /O.CON.KABQ.FW.W.0029.000000T0000Z-060405T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 315 PM MDT TUE APR 4 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. THE FAVORED AREAS THIS AFTERNOON WILL BE FOUND BELOW 8000 FEET WHICH INCLUDES THE INTERSTATE 25 AND 40 CORRIDORS AS WELL AS THE ESTANCIA VALLEY. THE FAVORED AREAS ON WEDNESDAY WILL BE FOUND ACROSS THE CHUPADERA MESA AS WELL AS FAR EASTERN PORTIONS OF THE NORTHEAST HIGHLANDS AND ESTANCIA BASIN. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ NMZ104-050615- /O.UPG.KABQ.FW.A.0025.060405T1900Z-060406T0100Z/ /O.NEW.KABQ.FW.W.0030.060405T1900Z-060406T0100Z/ /O.CON.KABQ.FW.A.0026.060406T1700Z-060407T0000Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 315 PM MDT TUE APR 4 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. LOOK FOR CRITICAL TO NEAR CRITICAL HUMIDITIES BETWEEN 12 TO 17 PERCENT WITH GUSTS BETWEEN 45 TO 50 MPH ON WEDNESDAY ACROSS THE NORTHEAST PLAINS. STRONG WINDS WILL REMAIN ON THURSDAY WITH HUMIDITIES DROPPING INTO THE LOW TO MID TEENS. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ 50
000 WWUS85 KABQ 050046 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 646 PM MDT TUE APR 4 2006 ...RED FLAG WARNING IN EFFECT WEDNESDAY AFTERNOON TO EARLY EVENING FOR THE EASTERN PLAINS WHICH CONTAINS EASTERN PORTIONS OF THE NORTHEAST HIGHLANDS AND ESTANCIA VALLEY DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FOR THURSDAY FOR PORTIONS OF THE NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .STRONG WINDS AND CRITICAL TO NEAR CRITICAL HUMIDITIES WILL AFFECT EASTERN PORTIONS OF THE FORECAST AREA THROUGH THE NEXT FEW DAYS. THIS IS IN RESPONSE TO A VIGOROUS UPPER LEVEL TROUGH WHICH WILL GRADUALLY CROSS THE AREA TONIGHT...WEDNESDAY INTO THURSDAY. GUSTS UP TO 50 MPH WILL BE POSSIBLE ON WEDNESDAY ACROSS MOST OF THE FORECAST AREA BUT HUMIDITIES WILL BE THE LIMITING FACTOR FOR FIRE WEATHER STATEMENTS. MUCH LOWER HUMIDITIES ARE EXPECTED ON THURSDAY ALTHOUGH WIND WILL BE THE LIMITING FACTOR ACROSS SOME AREAS. LOOK FOR THE STRONGEST WINDS ON THURSDAY TO BE ACROSS EASTERN AREAS. NMZ108-051400- /O.EXP.KABQ.FW.W.0029.000000T0000Z-060405T0100Z/ /O.CON.KABQ.FW.W.0030.060405T1900Z-060406T0100Z/ /O.CON.KABQ.FW.A.0026.060406T1700Z-060407T0000Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 646 PM MDT TUE APR 4 2006 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. LOOK FOR CRITICAL TO NEAR CRITICAL HUMIDITIES BETWEEN 12 TO 17 PERCENT WITH GUSTS BETWEEN 40 TO 50 MPH ON WEDNESDAY ACROSS THE EAST CENTRAL PLAINS. STRONG WINDS WILL REMAIN ON THURSDAY WITH HUMIDITIES DROPPING INTO THE LOW TO MID TEENS. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING AND THE FIRE WEATHER WATCH. $$ NMZ103-107-051400- /O.EXP.KABQ.FW.W.0029.000000T0000Z-060405T0100Z/ /O.CON.KABQ.FW.W.0030.060405T1900Z-060406T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 646 PM MDT TUE APR 4 2006 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY... THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY. THE FAVORED AREAS ON WEDNESDAY WILL BE FOUND ACROSS THE CHUPADERA MESA AS WELL AS FAR EASTERN PORTIONS OF THE NORTHEAST HIGHLANDS AND ESTANCIA BASIN. GUSTS TO 50 MPH ARE LIKELY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ104-051400- /O.CON.KABQ.FW.W.0030.060405T1900Z-060406T0100Z/ /O.CON.KABQ.FW.A.0026.060406T1700Z-060407T0000Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 646 PM MDT TUE APR 4 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. LOOK FOR CRITICAL TO NEAR CRITICAL HUMIDITIES BETWEEN 12 TO 17 PERCENT WITH GUSTS BETWEEN 45 TO 50 MPH ON WEDNESDAY ACROSS THE NORTHEAST PLAINS. STRONG WINDS WILL REMAIN ON THURSDAY WITH HUMIDITIES DROPPING INTO THE LOW TO MID TEENS. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ 19
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 4, 3:50 AM MDT, 3 hours 15 minutes earlier.
Area forecast discussion, Apr 4, 3:50 AM MDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 350 AM MDT TUE APR 4 2006 .UPDATE...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT TODAY FOR NMZ103-NMZ107 AND MAINLY WESTERN PORTIONS OF NMZ108. && .PREV DISCUSSION 300 AM MDT TUE APR 4 2006...MIDDLE AND HIGH CLOUDS WILL CONTINUE TO CROSS THE FORECAST AREA TODAY AS SOUTHWEST FLOW ALOFT STRENGTHENS. SOME LOW LEVEL MOISTURE RETURN TO THE SOUTHEAST/FAR EAST CENTRAL TODAY ALSO. NEGATIVE LI/S STILL TARGETED OVER THIS AREA THIS AFTERNOON/EVENING THEREFORE WILL KEEP THE SLIGHT CHANCE FOR TSTMS GOING...THOUGH OVER A SMALLER AREA THAN THE DAY 1 CONVECTIVE OUTLOOK. ELSEWHERE...DEWPOINTS ALONG THE CENTRAL MOUNTAIN CHAIN TO REMAIN LOW...AND WITH THE INCREASING SOUTHWEST WINDS TO MIX DOWN...THE FIRE WEATHER WATCH WILL BE CONVERTED TO A RED FLAG WARNING. THE WARNING MAY BE EXPANDED BEFORE 800 AM...STILL PONDERING. CHANCE FOR SHOWERS AND TSTMS INCREASES WEDNESDAY BUT SO DOES THE POTENTIAL FOR STRONG WINDS. MOS GUIDANCE CONSISTENT IN POINTING TO WIND ADVISORY TYPE SPEEDS...AND A FEW AREAS MAY BE CLOSE TO HIGH WIND CRITERIA. WILL KEEP THE FIRE WEATHER WATCHES IN PLACE. SOME DIFFERENCES IN THE MODELS CONCERNING HOW FAR SOUTH THE UPPER LOW WILL TRACK. IT/S SPEED IS DEFINITELY SLOWER NOW...WITH WRAP AROUND SHOWERS POSSIBLE OVER PORTIONS OF THE NORTH THURSDAY NIGHT. WINDS PROBABLY WON/T DIE OFF UNTIL LATER FRIDAY WHEN THE UPPER RIDGE BUILDS IN SHARPLY FROM THE WEST. FAIR AND DRY FOR THE WEEKEND UNDER THE RIDGE THEN INCREASING WINDS MONDAY AS THE NEXT SYSTEM APPROACHES. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 69 43 61 32 / 20 10 40 30 GALLUP.......................... 67 39 58 25 / 10 10 30 20 GRANTS.......................... 67 39 59 27 / 5 10 30 20 GLENWOOD........................ 75 44 67 30 / 5 10 30 10 CHAMA........................... 58 30 49 24 / 20 30 60 50 LOS ALAMOS...................... 63 39 59 30 / 5 10 40 30 RED RIVER....................... 58 32 52 28 / 10 20 30 50 TAOS............................ 63 35 60 31 / 10 20 30 40 SANTA FE........................ 67 40 62 32 / 5 5 30 20 SANTA FE AIRPORT................ 69 43 65 34 / 5 5 30 20 ESPANOLA........................ 70 40 67 30 / 5 10 30 20 ALBUQUERQUE HEIGHTS............. 71 48 66 40 / 5 10 20 10 ALBUQUERQUE VALLEY.............. 73 43 68 35 / 5 10 20 10 ALBUQUERQUE FOOTHILLS........... 69 44 62 35 / 5 10 20 20 ALBUQUERQUE WEST MESA........... 73 45 68 37 / 5 10 30 10 SOCORRO......................... 78 44 71 40 / 5 5 20 10 SANDIA PARK/CEDAR CREST......... 63 40 60 29 / 5 10 20 20 MORIARTY/ESTANCIA............... 69 37 66 33 / 5 5 20 10 CARRIZOZO....................... 74 45 75 37 / 0 5 20 10 RUIDOSO......................... 68 43 69 39 / 0 5 20 10 RATON........................... 71 38 69 36 / 5 5 20 20 LAS VEGAS....................... 69 43 69 39 / 0 5 20 20 ROY............................. 69 44 73 39 / 5 5 10 10 CLAYTON......................... 73 49 77 42 / 0 5 10 10 SANTA ROSA...................... 77 46 79 40 / 0 5 10 10 TUCUMCARI....................... 79 54 83 48 / 5 5 10 10 FORT SUMNER..................... 81 50 82 46 / 0 5 10 10 CLOVIS.......................... 80 52 82 48 / 10 10 5 10 PORTALES........................ 80 52 83 49 / 10 10 5 10 ROSWELL......................... 81 53 83 51 / 5 10 5 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING FOR NMZ103-NMZ107-NMZ108. FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR NMZ103-NMZ104-NMZ107-NMZ108. FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR NMZ104-NMZ108. &&
Hazardous weather outlook, Apr 4, 6:00 AM MDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT TUE APR 4 2006 NMZ001>021-026-051200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 AM MDT TUE APR 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... A STORM SYSTEM WILL SWING THROUGH NORTH AND CENTRAL NEW MEXICO WEDNESDAY THROUGH THURSDAY. AS IT APPROACHES...INCREASING SOUTHWEST WINDS AND LOW HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON INTO THE EARLY EVENING ACROSS THE NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS AS WELL AS PORTIONS OF THE EAST CENTRAL PLAINS. STRONG WESTERLY WINDS LOOK TO RAKE THE FORECAST AREA WEDNESDAY...CONSEQUENTLY A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MUCH OF EASTERN AND CENTRAL NEW MEXICO. ACCUMULATING SNOWS MAY AFFECT PORTIONS OF THE NORTHERN AND WESTERN MOUNTAINS MAINLY AT AND ABOVE 7500 FEET WEDNESDAY NIGHT AND EARLY THURSDAY WHEN THE STORM PASSES OVERHEAD. AS THE STORM EXITS TO THE EAST THURSDAY...POTENTIAL FOR GUSTY WEST TO NORTHWEST WINDS EXISTS...THEREFORE A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MUCH OF NORTHEAST AND EAST CENTRAL NEW MEXICO. REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 99
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 3:13 PM MDT | High Wind Watch | ABQ | 13 hr | |
| Apr 4, 3:13 PM MDT | Wind Advisory | ABQ | 31 hr | |
| Apr 4, 3:15 PM MDT | Red Flag Warning | ABQ | Harding, San Miguel, Union | 28 hr |
Nearby
Red Flag Warnings in New Mexico, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.